Alert archive / Michigan / River Flood Advisories in 2017
River Flood Advisory 20, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood advisory at May 18, 2017, 4:51 AM CDT for Marinette County, Wisconsin; Dickinson County, Menominee County, Michigan. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2017, 4:51 AM CDT (09:51 UTC)
- Expired
- May 19, 2017, 4:47 PM CDT
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Dickinson County, MI, Menominee County, MI, Marinette County, WI
The radar
The Marquette radar (KMQT), 102 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Menominee River at Vulcan (VLCM4). The gauge peaked at 13.02 ft at May 20, 2017, 12:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04065722, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood advisory went out at May 18, 4:20 AM CDT, 31 minutes earlier.
Area forecast discussion, May 18, 4:20 AM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 420 AM CDT Thu May 18 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Friday Issued at 418 AM CDT Thu May 18 2017 The unseasonably strong upper system that produced severe thunderstorms across parts of the area yesterday afternoon and evening will weaken as it moves off into the upper ridge over the northeastern United States. As it does so, the surface system will quickly exit bringing the showers to an end during the afternoon hours. Heavy rain is possible for awhile this morning across the far north. It will turn much colder from north to south today as the cold front goes by, with steady or falling temperatures in most areas. Surface high pressure will build in quickly tonight as a an upper ridge approaches from the west. The models forecast very dry air to accompany the high, with precipitable water values of .15 to .25 inches being near record low values for this time of the year. With a cold start to the evening and clearing skies, temperatures should fall quickly in central and northcentral Wisconsin, with freezing temperatures possible. A frost advisory or freeze warning may be issued later today. A frost is not likely across eastern Wisconsin where winds will be slow to diminish and the warmth of the lake and bay will keep temperatures around 40F. Friday looks to be dry until late in the day. Increasing clouds will hold temperatures about 5 to 10 degrees below normal. .LONG TERM...Friday Night Through Wednesday Issued at 418 AM CDT Thu May 18 2017 A return to southerly flow aloft and a surface low approaching the state from the southwest will bring warmer temperatures and wet weather back to the area. Daytime high temperatures are expected to gradually warm to near normal by Monday, before cooler air moves in behind a passing up upper level trough. There is a chance for showers starting Friday night, ahead of the approaching surface low. Thunderstorms are possible Saturday afternoon and evening. Rain chances drop off after Saturday night with the arrival of the dry slot. Model QPF fields vary, so there are mainly just slight chance PoPs through the early part of next week. && .AVIATION...for 06Z TAF Issuance Issued at 1207 AM CDT Thu May 18 2017 Lower ceilings will gradually develop southward through the area tonight. Anticipate primarily MVFR, though some brief IFR ceilings are possible in the north. Expect MVFR ceilings in the wake of the cold front tomorrow, before clearing trend start late in the day/during the evening. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......MG AVIATION.......Skowronski
Hazardous weather outlook, May 18, 3:49 AM CDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 349 AM CDT Thu May 18 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 349 AM CDT Thu May 18 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Showers will end from west to east today, but many streams and rivers are likely to run high due to the recent rainfall. A frost or freeze is possible tonight across northcentral and parts of central Wisconsin. A frost advisory or freeze warning may be issued later today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms with heavy rain are possible Saturday afternoon and evening but the threat of severe storms appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-190900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 349 AM CDT Thu May 18 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight A strong cold front moving south across the area today will produce an abrupt wind shift to the north and could create conditions hazardous to mariners. A period of gale force winds are possible north of Sturgeon Bay. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a chance for thunderstorms Saturday afternoon and evening. RDM/MG
In the hours before
Local storm report, May 17, 10:59 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1059 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG NEW HOLSTEIN 43.95N 88.08W
05/17/2017 CALUMET WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
1020 PM TSTM WND DMG BRILLION 44.18N 88.06W
05/17/2017 CALUMET WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
KLBLocal storm report, May 17, 11:01 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1101 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND GST MANITOWOC 44.08N 87.66W
05/17/2017 M41 MPH MANITOWOC WI AWOS
&&
ECKBERGLocal storm report, May 17, 11:53 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1153 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG SHIOCTON 44.43N 88.58W
05/17/2017 OUTAGAMIE WI 911 CALL CENTER
COUPLE REPORTS OF WIRES DOWN
1012 PM TSTM WND DMG NICHOLS 44.56N 88.46W
05/17/2017 OUTAGAMIE WI 911 CALL CENTER
COUPLE REPORTS OF WIRES DOWN
1015 PM TSTM WND DMG CHILTON 44.03N 88.16W
05/17/2017 CALUMET WI 911 CALL CENTER
TREES DOWN AND POWER OUTAGES
1018 PM TSTM WND DMG NEW HOLSTEIN 43.95N 88.08W
05/17/2017 CALUMET WI 911 CALL CENTER
TREES DOWN AND POWER OUTAGES
1030 PM TSTM WND DMG GREEN BAY 44.51N 88.00W
05/17/2017 BROWN WI 911 CALL CENTER
ABOUT A DOZEN REPORTS OF TREES AND WIRES DOWN IN GREEN
BAY
&&
TIMKLocal storm report, May 18, 12:17 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 AM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM TSTM WND DMG 2 S WAUPACA 44.31N 89.06W
05/17/2017 WAUPACA WI 911 CALL CENTER
TREES AND POWER LINES DOWN
0948 PM TSTM WND DMG MANAWA 44.46N 88.91W
05/17/2017 WAUPACA WI 911 CALL CENTER
TREES AND POWER LINES DOWN
1002 PM TSTM WND DMG CLINTONVILLE 44.61N 88.75W
05/17/2017 WAUPACA WI 911 CALL CENTER
TREES AND POWER LINES DOWN
&&
TIMKLocal storm report, May 18, 1:38 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
138 AM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 3 N EUREKA 44.04N 88.84W
05/17/2017 WINNEBAGO WI TRAINED SPOTTER
ONE TREE DOWN EAST OF HWY K AND BANNER HILL ROAD. TIME
ESTIMATED.
&&
MGLocal storm report, May 18, 2:51 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
251 AM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND DMG MARSHFIELD 44.66N 90.16W
05/17/2017 WOOD WI TRAINED SPOTTER
POWER POLES SNAPPED AND SOME DAMAGE WAS REPORTED AT A
LOCAL BUSINESS NEARBY.
0159 PM TSTM WND GST MARSHFIELD 44.66N 90.16W
05/17/2017 M66.00 MPH WOOD WI ASOS
0205 PM TSTM WND GST ABBOTSFORD 44.95N 90.32W
05/17/2017 M50.00 MPH MARATHON WI BROADCAST MEDIA
FROM WAOW-TV
0242 PM TSTM WND GST WAUSAU 44.96N 89.63W
05/17/2017 M35.00 MPH MARATHON WI ASOS
DOWNTOWN AIRPORT.
0243 PM TSTM WND GST MERRILL 45.18N 89.68W
05/17/2017 M43.00 MPH LINCOLN WI AWOS
0249 PM TSTM WND GST TOMAHAWK 45.46N 89.73W
05/17/2017 M40.00 MPH LINCOLN WI AWOS
0308 PM TSTM WND DMG 20 W RHINELANDER 45.63N 89.82W
05/17/2017 ONEIDA WI LAW ENFORCEMENT
A COUPLE OF TREES DOWNS.
0309 PM TSTM WND GST RHINELANDER 45.63N 89.41W
05/17/2017 M59.00 MPH ONEIDA WI ASOS
0545 PM HEAVY RAIN 3 SSW WAUSAUKEE 45.32N 87.96W
05/17/2017 M2.36 INCH MARINETTE WI TRAINED SPOTTER
1 FOOT DIAMETER TREE DOWN.
0652 PM HAIL NEKOOSA 44.31N 89.88W
05/17/2017 M1.00 INCH WOOD WI TRAINED SPOTTER
0652 PM HAIL 4 S NEKOOSA 44.25N 89.88W
05/17/2017 M1.00 INCH WOOD WI TRAINED SPOTTER
0653 PM TSTM WND GST PORT EDWARDS 44.33N 89.84W
05/17/2017 M60.00 MPH WOOD WI PUBLIC
MEASURED WIND GUST. ALSO NOTED STOP LIGHTS WERE OUT.
0653 PM HAIL PORT EDWARDS 44.33N 89.84W
05/17/2017 M0.50 INCH WOOD WI PUBLIC
0700 PM HAIL 5 E WISCONSIN RAPIDS 44.40N 89.74W
05/17/2017 M0.75 INCH WOOD WI TRAINED SPOTTER
ALSO NOTED SEVERAL 1-2 INCH DIAMETER TREE BRANCHES DOWN
THROUGHOUT TOWN.
0707 PM TSTM WND DMG ATHENS 45.03N 90.08W
05/17/2017 MARATHON WI BROADCAST MEDIA
SEMI TIPPED OVER IN ATHENS AROUND 708 PM. TIME ESTIMATED
BASED ON RADAR.
0717 PM TSTM WND GST 4 SE MARATHON CITY 44.91N 89.78W
05/17/2017 M42.00 MPH MARATHON WI AMATEUR RADIO
MEASURED WIND GUST AT THE CORNERS OF HWY N AND O. ALSO
NOTED TORRENTIAL RAIN.
0720 PM TSTM WND GST MOSINEE 44.78N 89.69W
05/17/2017 E50.00 MPH MARATHON WI AMATEUR RADIO
ON HWY 135 NEAR THE AIRPORT. ALSO NOTED HEAVY RAIN.
0720 PM TSTM WND GST MOSINEE 44.78N 89.69W
05/17/2017 M49.00 MPH MARATHON WI AWOS
0720 PM HAIL PLOVER 44.45N 89.53W
05/17/2017 M0.25 INCH PORTAGE WI CO-OP OBSERVER
NOTED A MAX WIND GUST OF 37 MPH AND 0.18 INCHES OF RAIN
WITH THE MOST RECENT STORM.
0728 PM HAIL ROTHSCHILD 44.88N 89.61W
05/17/2017 M0.50 INCH MARATHON WI TRAINED SPOTTER
DIME SIZE HAIL AND WINDS ESTIMATED TO AROUND 50 MPH.
0728 PM HAIL 12 S ROTHSCHILD 44.71N 89.61W
05/17/2017 M0.50 INCH MARATHON WI TRAINED SPOTTER
DIME SIZE HAIL AND WINDS ESTIMATED AT 50 MPH.
0730 PM TSTM WND DMG 1 S MERRILL 45.17N 89.68W
05/17/2017 LINCOLN WI LAW ENFORCEMENT
SEVERAL TREES DOWN JUST SOUTH OF MERRILL.
0730 PM HAIL MOSINEE 44.78N 89.69W
05/17/2017 M0.50 INCH MARATHON WI AMATEUR RADIO
DIZE SIZE HAIL. WIND GUST ESTIMATED AROUND 50 MPH AT 725
PM.
0731 PM HAIL PLOVER 44.45N 89.53W
05/17/2017 E0.25 INCH PORTAGE WI TRAINED SPOTTER
ON THE INTERSECTION OF RIVER DRIVE AND GRANT AVE.
0733 PM HAIL SE WAUSAU 44.96N 89.63W
05/17/2017 M0.25 INCH MARATHON WI TRAINED SPOTTER
0736 PM TSTM WND DMG 2 E IRMA 45.34N 89.62W
05/17/2017 LINCOLN WI LAW ENFORCEMENT
TREES DOWN AT HIGHWAY 51 AND COUNTY J.
0740 PM TSTM WND DMG 2 ENE DOERING 45.24N 89.43W
05/17/2017 LINCOLN WI LAW ENFORCEMENT
TREES DOWN ON COUNTY ROAD X.
0757 PM HAIL E PLOVER 44.45N 89.53W
05/17/2017 M0.50 INCH PORTAGE WI LAW ENFORCEMENT
ON THE CORNER OF I-39 AND HWY 54 EAST OF PLOVER.
0758 PM TSTM WND GST ANTIGO 45.15N 89.15W
05/17/2017 E45.00 MPH LANGLADE WI TRAINED SPOTTER
WIND GUST ESTIMATED AT 45 MPH.
0802 PM HAIL MARSHFIELD 44.66N 90.16W
05/17/2017 E0.50 INCH WOOD WI LAW ENFORCEMENT
PEA TO DIME SIZE HAIL.
0804 PM TSTM WND DMG WOODBORO 45.59N 89.55W
05/17/2017 ONEIDA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN. TIME ESTIMATED BASED ON
RADAR.
0805 PM TSTM WND DMG ANTIGO 45.15N 89.15W
05/17/2017 LANGLADE WI LAW ENFORCEMENT
TREES DOWN IN THE CITY OF ANTIGO.
0812 PM TSTM WND DMG ELCHO 45.43N 89.18W
05/17/2017 LANGLADE WI LAW ENFORCEMENT
TREES DOWN IN ELCHO. TIME ESTIMATED BASED ON RADAR.
0816 PM TSTM WND DMG SUGAR CAMP 45.78N 89.30W
05/17/2017 ONEIDA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0828 PM HAIL 4 E WAUPACA 44.34N 88.98W
05/17/2017 M1.00 INCH WAUPACA WI TRAINED SPOTTER
GUSTY WINDS AND HEAVY RAIN ALSO NOTED.
0834 PM TSTM WND DMG 1 NW BOULDER JUNCTION 46.12N 89.64W
05/17/2017 VILAS WI TRAINED SPOTTER
ABOUT 15 TO 20 INCH DIAMETER TREES DOWN ON ROADS. SOME
ROADS ARE BLOCKED BY THE TREES. TIME ESTIMATED BY RADAR.
0834 PM TSTM WND DMG 2 N BOULDER JUNCTION 46.14N 89.63W
05/17/2017 VILAS WI TRAINED SPOTTER
WINDS THAT TOOK OUT SMALL TO MEDIUM SIZED TREE LIMBS.
ALSO HEAVY RAIN.
0920 PM TSTM WND DMG S WAUTOMA 44.06N 89.28W
05/17/2017 WAUSHARA WI STORM CHASER
TREES SNAPPED AND UPROOTED. TOP OF TALL HEALTHY PINE TREE
SNAPPED OFF, 10 INCH DIAMETER TRUNK WAS SNAPPED.
0925 PM TSTM WND GST WAUTOMA 44.06N 89.28W
05/17/2017 M52.00 MPH WAUSHARA WI AWOS
0930 PM TSTM WND GST STEVENS POINT 44.51N 89.56W
05/17/2017 M35.00 MPH PORTAGE WI TRAINED SPOTTER
MEASURED 35 MPH SUSTAINED WINDS. CORNER OF HWY HH AND 51.
0930 PM TSTM WND GST PLOVER 44.45N 89.53W
05/17/2017 M41.00 MPH PORTAGE WI CO-OP OBSERVER
0937 PM TSTM WND DMG 2 S WAUPACA 44.31N 89.06W
05/17/2017 WAUPACA WI 911 CALL CENTER
TREES AND POWER LINES DOWN
0942 PM TSTM WND GST WAUPACA 44.34N 89.06W
05/17/2017 M49.00 MPH WAUPACA WI AWOS
0948 PM TSTM WND DMG MANAWA 44.46N 88.91W
05/17/2017 WAUPACA WI 911 CALL CENTER
TREES AND POWER LINES DOWN
0955 PM TSTM WND GST NEW LONDON 44.38N 88.75W
05/17/2017 M42.00 MPH WAUPACA WI MESONET
REPORT FROM WBAY WEATHERBUG SITE.
1000 PM TSTM WND DMG 3 N EUREKA 44.04N 88.84W
05/17/2017 WINNEBAGO WI TRAINED SPOTTER
ONE TREE DOWN EAST OF HWY K AND BANNER HILL ROAD. TIME
ESTIMATED.
1000 PM TSTM WND DMG SHIOCTON 44.43N 88.58W
05/17/2017 OUTAGAMIE WI 911 CALL CENTER
COUPLE REPORTS OF WIRES DOWN
1002 PM TSTM WND DMG CLINTONVILLE 44.61N 88.75W
05/17/2017 WAUPACA WI 911 CALL CENTER
TREES AND POWER LINES DOWN
1003 PM TSTM WND GST MARION 44.66N 88.88W
05/17/2017 E50.00 MPH WAUPACA WI TRAINED SPOTTER
1005 PM TSTM WND GST APPLETON 44.26N 88.40W
05/17/2017 M61.00 MPH OUTAGAMIE WI AWOS
1005 PM TSTM WND GST CLINTONVILLE 44.61N 88.75W
05/17/2017 E50.00 MPH WAUPACA WI TRAINED SPOTTER
ESTIMATED WIND GUST.
1008 PM TSTM WND GST S SHIOCTON 44.43N 88.58W
05/17/2017 M40.00 MPH OUTAGAMIE WI TRAINED SPOTTER
ALSO NOTICED POWER LINE FLASH TO THE SW SHORTLY BEFORE
MEASURING THE GUST.
1012 PM TSTM WND DMG NICHOLS 44.56N 88.46W
05/17/2017 OUTAGAMIE WI 911 CALL CENTER
COUPLE REPORTS OF WIRES DOWN
1015 PM TSTM WND DMG CHILTON 44.03N 88.16W
05/17/2017 CALUMET WI 911 CALL CENTER
TREES DOWN AND POWER OUTAGES
1018 PM TSTM WND DMG NEW HOLSTEIN 43.95N 88.08W
05/17/2017 CALUMET WI 911 CALL CENTER
TREES DOWN AND POWER OUTAGES
1018 PM TSTM WND GST NEW HOLSTEIN 43.95N 88.08W
05/17/2017 E53.00 MPH CALUMET WI MESONET
TIME ESTIMATED.
1019 PM TSTM WND GST CHILTON 44.03N 88.16W
05/17/2017 M53.00 MPH CALUMET WI MESONET
TIME ESTIMATED.
1020 PM TSTM WND DMG BRILLION 44.18N 88.06W
05/17/2017 CALUMET WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
1020 PM TSTM WND DMG NEW HOLSTEIN 43.95N 88.08W
05/17/2017 CALUMET WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
1021 PM TSTM WND GST KESHENA 44.88N 88.63W
05/17/2017 M52.00 MPH MENOMINEE WI BROADCAST MEDIA
TIME ESTIMATED BASED ON RADAR.
1029 PM TSTM WND GST GREEN BAY 44.51N 88.00W
05/17/2017 M55.00 MPH BROWN WI ASOS
1030 PM TSTM WND DMG GREEN BAY 44.51N 88.00W
05/17/2017 BROWN WI 911 CALL CENTER
ABOUT A DOZEN REPORTS OF TREES AND WIRES DOWN IN GREEN
BAY
1031 PM TSTM WND GST GREEN BAY 44.51N 88.00W
05/17/2017 M49.00 MPH BROWN WI MESONET
FROM WBAY MESONET. TIME ESTIMATED.
1045 PM TSTM WND GST DENMARK 44.34N 87.83W
05/17/2017 M44.00 MPH BROWN WI MESONET
REPORT FROM WBAY WEATHERBUG SITE.
1056 PM TSTM WND GST MANITOWOC 44.08N 87.66W
05/17/2017 M41.00 MPH MANITOWOC WI AWOS
&&
MGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:13 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 50 min |
| May 17, 7:44 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Oneida | 29 min |
| May 17, 7:59 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Portage, Shawano, Waupaca | 61 min |
| May 17, 8:10 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Oneida, Vilas | 37 min |
| May 17, 8:15 PM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| May 17, 8:15 PM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| May 17, 8:22 PM CDT | Special Marine Warning | GRB | 113 min | |
| May 17, 8:37 PM CDT | Areal Flood Advisory | GRB | Lincoln, Marathon, Portage, Wood | 12 hr |
| May 17, 8:39 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 31 min |
| May 17, 8:54 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Waushara, Wood | 44 min |
| May 17, 9:01 PM CDT | River Flood Warning | GRB | Wood | 51 hr |
| May 17, 9:03 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto | 16 min |
| May 17, 9:26 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Marathon, Outagamie, Portage, Shawano, Waupaca and 2 more | 49 min |
| May 17, 9:34 PM CDT | Special Marine Warning | GRB | 116 min | |
| May 17, 10:14 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Oconto, Outagamie and 1 more | 61 min |
| May 17, 10:29 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marinette, Menominee, Oconto | 28 min |
| May 17, 10:48 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 42 min |
| May 17, 11:20 PM CDT | Special Marine Warning | GRB | 85 min | |
| May 18, 4:01 AM CDT | Gale Warning | GRB | 17 hr | |
| May 18, 4:01 AM CDT | Small Craft Advisory | GRB | 24 hr | |
| May 18, 4:51 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| May 18, 4:51 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| May 18, 5:29 AM CDT | Areal Flood Warning | GRB | Marathon | 12 hr |
| May 18, 6:37 AM CDT | River Flood Warning | GRB | Lincoln | 62 hr |
| May 18, 6:37 AM CDT | River Flood Warning | GRB | Marathon | 4 days |
| May 18, 6:46 AM CDT | River Flood Warning | GRB | Lincoln, Marathon | 62 hr |
| May 18, 7:29 AM CDT | River Flood Warning | GRB | Wood | 27 hr |
| May 18, 9:51 AM CDT | River Flood Warning | GRB | Marathon | 57 hr |
| May 18, 2:50 PM CDT | Frost Advisory | GRB | Marathon, Marinette, Menominee, Oconto, Portage, Shawano and 3 more | 17 hr |
| May 18, 2:50 PM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more | 17 hr |
Nearby
River Flood Advisories in Michigan, 2017River Flood Advisories in Wisconsin, 2017Every river flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.